# SDR CA070803014

- Difficulty date: June 27, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE LOST POWER IN FLIGHT AND WAS SHUTDOWN BY THE CREW.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070803014)
